Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1999, Volume 39, Number 10, Pages 1633–1649 (Mi zvmmf1596)  

Dependence of solutions to terminal linear-quadratic optimal control problems on the initial state vector

V. L. Sokol

Research and Development Republican Unitary Enterprise "Research Institute of Automation Facilities"

Full text: PDF file (2170 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1999, 39:10, 1566–1581

Bibliographic databases:
UDC: 519.626.1
MSC: Primary 49N10; Secondary 49M05, 49K40
Received: 30.12.1998

Citation: V. L. Sokol, “Dependence of solutions to terminal linear-quadratic optimal control problems on the initial state vector”, Zh. Vychisl. Mat. Mat. Fiz., 39:10 (1999), 1633–1649; Comput. Math. Math. Phys., 39:10 (1999), 1566–1581

Citation in format AMSBIB
\Bibitem{Sok99}
\by V.~L.~Sokol
\paper Dependence of solutions to terminal linear-quadratic optimal control problems on the initial state vector
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1999
\vol 39
\issue 10
\pages 1633--1649
\mathnet{http://mi.mathnet.ru/zvmmf1596}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1726493}
\zmath{https://zbmath.org/?q=an:0974.49022}
\transl
\jour Comput. Math. Math. Phys.
\yr 1999
\vol 39
\issue 10
\pages 1566--1581


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1596
  • http://mi.mathnet.ru/eng/zvmmf/v39/i10/p1633

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:101
    Full text:51
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021